Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 102597, 8 pages
http://dx.doi.org/10.1155/2015/102597
Research Article

The Dynamics of a Delayed Predator-Prey Model with Double Allee Effect

1School of Mechatronic Engineering, North University of China, Taiyuan, Shanxi 030051, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 30 June 2015; Accepted 27 July 2015

Academic Editor: Carlo Bianca

Copyright © 2015 Boli Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boli Xie, Zhijun Wang, Yakui Xue, and Zhenmin Zhang, “The Dynamics of a Delayed Predator-Prey Model with Double Allee Effect,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 102597, 8 pages, 2015. https://doi.org/10.1155/2015/102597.